Discussions that mention atacand

Heart Disorders board


Hi Woodward, first I want to commend you for taking the brave step of getting your heart checked. You are on the right track and starting early treatment is really great. Make sure you follow your doctor's instructions of not using free weights. Make sure you take your medicines on time and keep all appointments. My left ventricle doesn't pump efficiently, I have a 30% ejection fraction. I get tired, sometimes really tired. I still haven't learned to pace myself and I overdue it a little. I'm on an ace-inhibitor and a beta-blocker: Atacand and Coreg. Ace-inhibitors and beta-blockers help reduce the workload on your heart, so it doesn't have to work so hard to do its job.
You may notice that your blood pressure may drop a little, again, taking the workload off your heart. The lower the blood pressure the better. Don't hesitate to call your doctor, though, if you feel lightheaded or dizzy. If you develope symptoms that are really bothersome, they can adjust your medicine. I hope this helps. Penk